# SDR DLM11011015

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 43,039 hours, 5,055 cycles
- Engine: Pwa PW4460
- Engine time: 24,260 hours, 2,764 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 24,260 hours, 2,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR ONE ENGINE LOSING OIL.  QTY DOWN TO ONE.  FOUND O-RING AT BOTTOM OF OIL PRESSURE TRANSMITTER TO BE LEAKING.  REPLACED O-RING.  REPLACED TRANSMITTER AS PRECAUTION.
